# SDR SWAA2018022219986

- Difficulty date: February 20, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 19,303 hours, 8,259 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED BETWEEN BS 747 TO BS 767, RBL 22.  R&R INTERCOSTAL IAW SRM AND DWG.
